Alert archive / California / Hazardous Seas Warnings in 2013
Hazardous Seas Warning 4, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Feb 16, 2013, 2:53 PM PST. It took effect at Feb 17, 2013, 3:00 AM PST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2013, 2:53 PM PST (22:53 UTC)
- In effect from
- Feb 17, 2013, 3:00 AM PST
- Expired
- Feb 17, 2013, 3:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
805 WHUS76 KEKA 162253 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST SAT FEB 16 2013 PZZ470-170700- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ /O.NEW.KEKA.SE.W.0004.130217T1100Z-130217T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 253 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. EXPECT A FEW GUSTS TO GALE FORCE ACROSS THE SOUTHERN PORTION THROUGH SUNDAY. * SEAS...NORTHERLY WAVES BUILDING TO 9 TO 11 FT AT 7 TO 8 SECONDS LATE TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-170700- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130217T1000Z/ /O.CON.KEKA.GL.W.0002.130217T1000Z-130217T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. * WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. GUSTS TO GALE FORCE LATE TONIGHT THROUGH SUNDAY AFTERNOON. * SEAS...NORTHERLY WAVES BUILDING TO 11 TO 13 FT AT 8 TO 9 SECONDS LATE TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-170700- /O.CON.KEKA.SC.Y.0012.130216T2300Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 253 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTHERLY 15 TO 25 KT THROUGH MONDAY MORNING. EXPECT GUSTS UP TO 30 KT AROUND CAPE MENDOCINO THROUGH MONDAY MORNING. * SEAS...NORTHERLY WAVES 6 TO 10 FT AT 7 TO 8 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
350 WHUS76 KEKA 170457 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PST SAT FEB 16 2013 PZZ475-171300- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130217T1000Z/ /O.CON.KEKA.GL.W.0002.130217T1000Z-130217T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 3 PM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. * WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. GUSTS TO GALE FORCE LATE TONIGHT THROUGH SUNDAY AFTERNOON. * SEAS...NORTHERLY WAVES BUILDING TO 11 TO 13 FT AT 8 TO 9 SECONDS LATE TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-171300- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ /O.CON.KEKA.SE.W.0004.130217T1100Z-130217T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 AM TO 3 PM PST SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 20 TO 30 KT THROUGH SUNDAY NIGHT. EXPECT A FEW GUSTS TO GALE FORCE ACROSS THE SOUTHERN PORTION THROUGH SUNDAY. * SEAS...NORTHERLY WAVES BUILDING TO 9 TO 11 FT AT 7 TO 8 SECONDS LATE TONIGHT THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-171300- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 857 PM PST SAT FEB 16 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTHERLY 15 TO 25 KT THROUGH MONDAY MORNING. EXPECT GUSTS UP TO 30 KT AROUND CAPE MENDOCINO THROUGH MONDAY MORNING. * SEAS...NORTHERLY WAVES 6 TO 10 FT AT 7 TO 8 SECONDS THROUGH SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
753 WHUS76 KEKA 171115 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 315 AM PST SUN FEB 17 2013 PZZ475-171915- /O.CON.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 315 AM PST SUN FEB 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 20 TO 30 KT THROUGH TONIGHT. GUSTS TO GALE FORCE LATE TONIGHT THROUGH SUNDAY AFTERNOON. * SEAS...N WAVES 11 TO 14 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-171915- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ /O.CON.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 315 AM PST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM MONDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM THIS AFTERNOON... * WINDS...N 20 TO 30 KT DIMINISHING TO 10 TO 20 KT BY MONDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ACROSS THE S PORTION TODAY. * SEAS...N WAVES 11 TO 14 FT AT 7 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-171915- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 315 AM PST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... * WINDS...N 15 TO 25 KT THROUGH EARLY MONDAY MORNING. OCCASIONAL GUSTS TO NEAR GALE FORCE AROUND CAPE MENDOCINO TODAY. * SEAS...11 TO 14 FT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
315 WHUS76 KEKA 171644 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 844 AM PST SUN FEB 17 2013 PZZ475-172300- /O.CON.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 844 AM PST SUN FEB 17 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...NORTH 20 TO 30 KT THROUGH TONIGHT...THEN EASING ON MONDAY. GUSTS TO GALE FORCE LATE THROUGH THIS AFTERNOON. * SEAS...NORTH WAVES 11 TO 14 FT AT 8 SECONDS THROUGH TONIGHT...THEN SUBSIDING ON MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-180045- /O.CON.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/ /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 844 AM PST SUN FEB 17 2013 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 20 TO 30 KT...THEN EASING ON MONDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE ACROSS THE SOUTHERN PORTION TODAY. * SEAS...NORTH WAVES 9 TO 11 FT AT 7 SECONDS THROUGH THIS EVENING...THEN SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-180045- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 844 AM PST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 15 TO 25 KT THROUGH TONIGHT...THEN EASING ON MONDAY. OCCASIONAL GUSTS TO NEAR GALE FORCE AROUND CAPE MENDOCINO TODAY. * SEAS...NORTH WAVES 7 TO 10 FT AT 7 SECONDS THROUGH THIS EVENING...THEN SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
651 WHUS76 KEKA 172314 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 314 PM PST SUN FEB 17 2013 PZZ475-180500- /O.EXP.KEKA.GL.W.0002.000000T0000Z-130217T2300Z/ /O.NEW.KEKA.GL.W.0003.130217T2314Z-130218T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 314 PM PST SUN FEB 17 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTH 20 TO 30 KT THROUGH TONIGHT...EASING ON MONDAY. GUSTS TO GALE FORCE EARLY THIS EVENING. * SEAS...NORTH WAVES AROUND 10 FT AT 8 SECONDS...SUBSIDING ON MONDAY. WEST WAVES WILL BEGIN BUILDING TONIGHT...PEAKING AROUND 15 FT AT 16 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-180715- /O.EXP.KEKA.SE.W.0004.000000T0000Z-130217T2300Z/ /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 314 PM PST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...HAZARDOUS SEAS WARNING HAS EXPIRED... THE HAZARDOUS SEAS WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 15 TO 25 KT...EASING MONDAY MORNING. * SEAS...NORTH WAVES AROUND 9 FT AT 7 SECONDS WILL SUBSIDE INTO MONDAY. WEST WAVES WILL BEGIN BUILDING TONIGHT...PEAKING AROUND 15 FT AT 16 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-455-180715- /O.CON.KEKA.SC.Y.0012.000000T0000Z-130218T1700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 314 PM PST SUN FEB 17 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. * WINDS...NORTH 15 TO 25 KT...EASING MONDAY MORNING. OCCASIONAL GUSTS TO NEAR GALE FORCE AROUND CAPE MENDOCINO EARLY THIS EVENING. * SEAS...NORTH WAVES 6 TO 8 FT AT 7 SECONDS THIS EVENING...SUBSIDING TONIGHT. WEST WAVES WILL BEGIN BUILDING TONIGHT...PEAKING AROUND 15 FT AT 16 SECONDS ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Feb 16, 3:43 AM PST, 11 hours 10 minutes earlier.
Area forecast discussion, Feb 16, 3:43 AM PST, 11 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 343 AM PST SAT FEB 16 2013 .SYNOPSIS...PATCHY FOG WILL OCCUR ALONG COASTAL AREAS AND INLAND VALLEY'S THIS MORNING AND AGAIN TONIGHT AND SUNDAY MORNING. RAIN CHANCES WILL INCREASE MONDAY AFTERNOON AS A COLD FRONT APPROACHES THE AREA. && .DISCUSSION...DRY CONDITIONS WILL CONTINUE ACROSS THE AREA THROUGH THIS WEEKEND. CLOUDY SKIES AND PATCHY FOG WILL CONTINUE ACROSS SOME COASTAL AREAS AND INLAND VALLEY'S THIS MORNING AND AGAIN TONIGHT AND SUNDAY MORNING. A COLD FRONT WILL MOVE THROUGH THE REGION MONDAY INTO EARLY TUESDAY. THE FRONT WILL PRODUCE SHOWERS ACROSS THE AREA WITH SNOW SHOWERS OCCURRING AT HIGHER ELEVATIONS. SOME OF THE STRONGER SHOWERS MAY PRODUCE SMALL HAIL TUESDAY ACROSS SOME AREAS. A WEAK HIGH PRESSURE RIDGE WILL BUILD ACROSS THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT DECREASING CHANCES FOR PRECIPITATION. ANOTHER WEAK COLD FRONT WILL MOVE THROUGH THE AREA ON THURSDAY INCREASING RAIN CHANCES. ANOTHER WEAK HIGH PRESSURE RIDGE WILL BUILD ACROSS THE AREA ON FRIDAY DECREASING THE CHANCES FOR PRECIPITATION. && .AVIATION...SAT IMAGERY SHOWS STRATUS ALONG THE COAST WITH SFC OBS REPORTING VLIFR CONDITIONS. EXPECT IFR CONDITIONS TO PLAGUE COASTAL SITES THROUGH THE MORNING BEFORE STRATUS RECEDES OFFSHORE. A WEAK FRONT WILL PUSH ACROSS CWA THIS AFTERNOON WITH IFR CONDITIONS ALONG THE COAST S OF THE FRONT AND IMPROVING CONDITIONS IN THE WAKE OF THE FRONT. && .MARINE...LGT WINDS THIS EARLY THIS MORNING WILL BEGIN TO RISE AS THE GRADIENT BEGINS TO TIGHTEN. GUSTS TO GALE FORCE WILL DEVELOP THIS EVENING OVER THE OFFSHORE WATERS...MAINLY S OF CAPE MENDO. INCREASED WINDS WILL RESULT IN BUILDING SHORT PERIOD SEAS. LONGER PERIOD W-NW WAVE GROUP WILL PROPAGATE THROUGH THE WATERS THIS WEEKEND WITH COMBINED SEAS PEAKING BETWEEN 9 AND 15 FT OVERNIGHT AND SUN. WINDS AND SHORT PERIOD SEAS WILL PEAK SUN BEFORE DIMINISHING AS THE GRADIENT RELAXES. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 9 AM PST MONDAY PZZ450-455. SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM PST MONDAY PZZ470. SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 2 AM PST SUNDAY PZZ475. GALE WARNING FROM 2 AM TO 3 PM PST SUNDAY PZZ475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA FOLLOW US ON FACEBOOK AND TWITTER AT: HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Feb 16, 4:35 AM PST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 435 AM PST SAT FEB 16 2013 CAZ001>004-076-171245- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 435 AM PST SAT FEB 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A COLD FRONT WILL MOVE THROUGH THE AREA PRODUCING SHOWERS AND A DECREASE IN THE SNOW LEVELS ACROSS NORTHWEST CALIFORNIA MONDAY NIGHT AND TUESDAY. SNOW MAY AFFECT MANY OF THE MOUNTAIN PASSES. SOME OF THE STRONGER RAIN SHOWERS MAY CONTAIN SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 2:15 AM PST | Gale Warning | EKA | 37 hr |
Nearby
Hazardous Seas Warnings in California, 2013Every hazardous seas warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.